# SDR 2017F00016

- Difficulty date: December 29, 2016
- Submitted: December 29, 2016
- Operation: General aviation
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 4,699 hours, 3,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULE MAINTENANCE CHECK RT INBD SPOILER FOUND DELAMINATED.
